# SDR CALA9600766

- Difficulty date: June 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N35832
- Make and model: Doug DC-9-82
- Aircraft serial: 49492
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cables
- Condition: Out Of Adjust
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TAILCONE INTERIOR AND EXTERIOR HANDLES PULLED AT 50 POUNDS TO OPEN LATCHES.  THE TAILCONE CABLE PULL TENSION WAS ADJUSTED IAW MM 53-53-00.
